| Model Number |
358754 |
| Medical Device Problem Codes |
Over-Sensing (1438); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Boston scientific provided the following information: this ra lead has oversensing and an impedance issue.It appears the lead remains implanted.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.